# SDR SWAA2022022800170

- Difficulty date: December 17, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 49,074 hours, 28,946 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO L/H TRANSITION ANGLE; BS 772 - BS 807; LBL 23 / REMOVED AND REPLACED LH TRANSITION ANGLE FROM STA 727 TO ST 847 PER SRM 51-10-02;AND SRM 51-40-02. SEE ADDITIONAL MAINTENANCE STEPS BELOW
